# SDR CALA2024092702500

- Difficulty date: September 24, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 52,132 hours, 18,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 071701100
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED OPERATIONAL TEST, BATTERY PACK INOP AT M1676 (REF AAR N/R 9901638) FAILED AFTER NOT CHARGED FOR DURATION OF MAINTENANCE VISIT. 60 PLUS DAYS. U354654
